# SDR REX2005F00044

- Difficulty date: May 2, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 8,275 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-059)  RECEIVED (GEAR DISAGREE) MESSAGE ON APPROACH.  QRH FOLLOWED GEAR MANUALLY EXTENDED.  EMERGENCY DECLARED UNEVENTFUL LANDING.  ADJUSTED NOSE GEAR PROXIMITY SWITCH IAW AMM.  GEAR SWINGS PERFORMED.  (K)
